MAUDE Adverse Event Report: K2M, INC. AN LORDOTIC - OBLIQUE INSERTER; SIZE 10 MM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

K2M, INC. AN LORDOTIC - OBLIQUE INSERTER; SIZE 10 MM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Catalog Number 6101-90167
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H6 coding reflects investigation conclusion.
 
Event or Problem Description
It was reported that the tip of a cascadia lordotic oblique inserter fractured off intra-operatively.The procedure was completed successfully with a 1-minute surgical delay and no adverse consequence to the patient.

Brand Name
AN LORDOTIC - OBLIQUE INSERTER; SIZE 10 MM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
catherine devarenne
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key24643732
Report Number3004774118-2026-00084
Device Sequence Number15921814
Product Code MAX
UDI-Device Identifier10888857270107
UDI-Public(01)10888857270107(11)210707(10)NPVH
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K160547
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6101-90167
Device Lot NumberNPVH
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/05/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/26/2026
Initial Report FDA Received Date03/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/07/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown